Boumaza, Hakim, and Stolz, Günter. "Positivity of Lyapunov exponents for Anderson-type models on two coupled strings.." Electronic Journal of Differential Equations (EJDE) [electronic only] 2007 (2007): Paper No. 47, 18 p., electronic only-Paper No. 47, 18 p., electronic only. <http://eudml.org/doc/116784>.
@article{Boumaza2007,
author = {Boumaza, Hakim, Stolz, Günter},
journal = {Electronic Journal of Differential Equations (EJDE) [electronic only]},
keywords = {random operators; Anderson model; Ljapunov exponents},
language = {eng},
pages = {Paper No. 47, 18 p., electronic only-Paper No. 47, 18 p., electronic only},
publisher = {Southwest Texas State University, Department of Mathematics, San Marcos, TX; North Texas State University, Department of Mathematics, Denton},
title = {Positivity of Lyapunov exponents for Anderson-type models on two coupled strings.},
url = {http://eudml.org/doc/116784},
volume = {2007},
year = {2007},
}
TY - JOUR
AU - Boumaza, Hakim
AU - Stolz, Günter
TI - Positivity of Lyapunov exponents for Anderson-type models on two coupled strings.
JO - Electronic Journal of Differential Equations (EJDE) [electronic only]
PY - 2007
PB - Southwest Texas State University, Department of Mathematics, San Marcos, TX; North Texas State University, Department of Mathematics, Denton
VL - 2007
SP - Paper No. 47, 18 p., electronic only
EP - Paper No. 47, 18 p., electronic only
LA - eng
KW - random operators; Anderson model; Ljapunov exponents
UR - http://eudml.org/doc/116784
ER -